# SDR ASAA2014121709988

- Difficulty date: December 17, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 2,828 hours, 911 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL RT PACK LIGHT ILLUMINATED CLEARS WITH MASTER CAUTION RESET.  ACFT GROUNDED.   ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE IAW FIM 21-62-801, NR 2 CONTROLLER SHOWED "THIS PACK TCV" FAULT.  RESET FAULTS, OPERATED PACKS, ACCOMPLISHED BITE, NO FAULTS FOUND.
